Analytical solution of time-fractional Drinfeld-Sokolov-Wilson system using residual power series method HM Jaradat, S Al-Shara, QJA Khan, M Alquran, K Al-Khaled IAENG International Journal of Applied Mathematics 46 (1), 64-70, 2016 | 105 | 2016 |
Long term dynamics in a mathematical model of HIV-1 infection with delay in different variants of the basic drug therapy model PK Roy, AN Chatterjee, D Greenhalgh, QJA Khan Nonlinear Analysis: Real World Applications 14 (3), 1621-1633, 2013 | 95 | 2013 |
Analysis of a predator-prey system with predator switching QJA Khan, E Balakrishnan, GC Wake Bulletin of Mathematical Biology 66, 109-123, 2004 | 76 | 2004 |
A delayed eco-epidemiological system with infected prey and predator subject to the weak Allee effect S Biswas, SK Sasmal, S Samanta, M Saifuddin, QJA Khan, ... Mathematical Biosciences 263, 198-208, 2015 | 52 | 2015 |
Hopf bifurcation in epidemic models with a time delay in vaccination QJA Khan, D Greenhalgh Mathematical Medicine and Biology: A Journal of the IMA 16 (2), 113-142, 1999 | 51 | 1999 |
Eco-epidemiological model with fatal disease in the prey D Greenhalgh, QJA Khan, FA Al-Kharousi Nonlinear Analysis: Real World Applications 53, 103072, 2020 | 40 | 2020 |
An epidemic model with a time delay in transmission QJA Khan, EV Krishnan Applications of Mathematics 48, 193-203, 2003 | 40 | 2003 |
An eco‐epidemiological predator–prey model where predators distinguish between susceptible and infected prey D Greenhalgh, QJA Khan, JS Pettigrew Mathematical methods in the applied sciences 40 (1), 146-166, 2017 | 38 | 2017 |
Hopf bifurcation in two SIRS density dependent epidemic models D Greenhalgh, QJA Khan, FI Lewis Mathematical and computer modelling 39 (11-12), 1261-1283, 2004 | 37 | 2004 |
Hopf bifurcation in multiparty political systems with time delay in switching QJA Khan Applied Mathematics Letters 13 (7), 43-52, 2000 | 32 | 2000 |
Switching model with two habitats and a predator involving group defence QJA Khan, BS Bhatt, RP Jaju Journal of Nonlinear Mathematical Physics 5 (2), 212-223, 1998 | 32 | 1998 |
A delay differential equation mathematical model for the control of the hormonal system of the hypothalamus, the pituitary and the testis in man D Greenhalgh, QJA Khan Nonlinear Analysis: Theory, Methods & Applications 71 (12), e925-e935, 2009 | 26 | 2009 |
Recurrent epidemic cycles in an infectious disease model with a time delay in loss of vaccine immunity D Greenhalgh, QJA Khan, FI Lewis Nonlinear Analysis: Theory, Methods & Applications 63 (5-7), e779-e788, 2005 | 24 | 2005 |
Chaos control via feeding switching in an omnivory system J Chattopadhyay, N Pal, S Samanta, E Venturino, QJA Khan Biosystems 138, 18-24, 2015 | 22 | 2015 |
Stability of a switching model with two habitats and a predator QJA Khan, BS Bhatt, RP Jaju Journal of the Physical society of Japan 63 (5), 1995-2001, 1994 | 20 | 1994 |
A stage structure model for the growth of a population involving switching and cooperation QJA Khan, EV Krishnan, MA Al‐Lawatia ZAMM‐Journal of Applied Mathematics and Mechanics/Zeitschrift für Angewandte …, 2002 | 17 | 2002 |
Predator–prey harvesting model with fatal disease in prey QJA Khan, M Al‐Lawatia, FA Al‐Kharousi Mathematical Methods in the Applied Sciences 39 (10), 2647-2658, 2016 | 15 | 2016 |
A systematic study of autonomous and nonautonomous predator–prey models with combined effects of fear, migration and switching PK Tiwari, KANA Amri, S Samanta, QJA Khan, J Chattopadhyay Nonlinear Dynamics 103, 2125-2162, 2021 | 13 | 2021 |
Higher‐order KdV‐type equations and their stability EV Krishnan, QJA Khan International Journal of Mathematics and Mathematical Sciences 27 (4), 215-220, 2001 | 12 | 2001 |
Some Mathematical Models for Population Growth JN Kapur, K QJA | 12 | 1979 |